Universiti Teknologi Malaysia Institutional Repository

On the probability of route existence in mobile wireless networks

Lee, Muhammad Hisyam and Salleh, Shaharuddin and Sanugi, Bahrom and Olariu, Stephan (2006) On the probability of route existence in mobile wireless networks. International Journal of Simulation and Process Modelling 2006, 2 (3/4). pp. 222-226.

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1504/IJSPM.2006.012649


This paper presents a route selection method in mobile wireless networks to a given destination based on the probability that the route is still available for a packet to be sent. The probability is based on the knowledge at each node of the geographic position of all the other nodes in the network and taking into account the mobility of the nodes and the dependencies between links in a computed route. We derive a simple closed form expression for the computation of the availability of a route, which can then be used to select the best route.

Item Type:Article
Uncontrolled Keywords:mobile computing; route availability; statistical probability, mobile networks, wireless networks, route selection, modelling
ID Code:9159
Deposited By: Nurunnadiah Baharum
Deposited On:27 Jul 2009 03:27
Last Modified:27 Jul 2009 03:27

Repository Staff Only: item control page